# SDR ASOA200900757

- Difficulty date: July 11, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N872AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7542
- Aircraft time: 19,644 hours, 16,484 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FROM CLIMB AROUND 7500 FT LEFT OIL PRESSURE WENT TO RED INDICATION THEN BACK TO NORMAL LEFT DIPPING AND SPIKING TO NORMAL RANGE LOWS AROUND 30 PSI WITH CONSISTENT JUMPS TO 45-60 CONSTANTLY DIPPING AND SPIKING WITH ONE READING 25 PSI.  RETURNED TO ATL.  AIRCRAFT RETURNED TO ATL AFTER T/O, EMERGENCY DECLARED & EMERGENCY VEHICLES ROLLED AS A PRECAUTION.  FLT 5461 DEL 187 MINS.
